MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.124.6.2395

Медицинская библиотека · Chest · 2003

Pulmonary cryptococcosis after initiation of anti-tumor necrosis factor-alpha therapy.

Hage Chadi A, Wood Karen L, Winer-Muram Helen T, Wilson Stephen J, Sarosi George, Knox Kenneth S

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

Many patients with rheumatoid arthritis are being treated with immunosuppressive regimens that include an agent directed at blocking tumor necrosis factor (TNF)-alpha. Although reportedly safe, tuberculous and fungal infections have emerged as significant complications of therapy. We report a case of pulmonary cryptococcosis soon after the initiation of therapy with the anti-TNF-alpha antibody, infliximab. A diagnosis was made early in the disease course, and the patient responded quickly to antifungal therapy. This case should alert clinicians to the increased incidence of pulmonary mycoses in patients receiving anti-TNF-alpha therapy.

Для цитирования: Hage Chadi A, Wood Karen L, Winer-Muram Helen T, Wilson Stephen J, Sarosi George, Knox Kenneth S. Pulmonary cryptococcosis after initiation of anti-tumor necrosis factor-alpha therapy.. Chest. 2003. DOI: 10.1378/chest.124.6.2395.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.